×

Found 1,564 Documents (Results 1–100)

100
MathJax

Homogenization of an eigenvalue problem in a two-component domain with interfacial jump. (English) Zbl 1478.35019

Donato, Patrizia (ed.) et al., Emerging problems in the homogenization of partial differential equations. Selected papers based on the presentations of the mini-symposium at ICIAM 2019, Valencia, Spain, July 2019. Cham: Springer. SEMA SIMAI Springer Ser. ICIAM 2019 SEMA SIMAI Springer Ser. 10, 85-114 (2021).
MSC:  35B27 35J25 35P05
PDF BibTeX XML Cite
Full Text: DOI

On a fully parabolic chemotaxis system with nonlocal growth term. (English) Zbl 1479.35521

PDF BibTeX XML Cite
Full Text: DOI

Exponential decay to equilibrium of nonlinear DDFV schemes for convection-diffusion equations. (English) Zbl 1454.65081

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 143-151 (2020).
MSC:  65M08 35B40
PDF BibTeX XML Cite
Full Text: DOI HAL

Boundary values of holomorphic distributions in negative Lipschitz classes. (English) Zbl 1442.30039

Dales, H. Garth (ed.) et al., Complex analysis and spectral theory. Conference in celebration of Thomas Ransford’s 60th birthday, Laval University, Québec, Canada, May 21–25, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 743, 151-179 (2020).
MSC:  30E25 46F20
PDF BibTeX XML Cite
Full Text: DOI arXiv

Taylor series, universality and potential theory. (English) Zbl 1432.30045

Mashreghi, Javad (ed.) et al., New trends in approximation theory. In memory of André Boivin. Proceedings of the conference, Toronto, Canada, July 25–29, 2016. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer. Fields Inst. Commun. 81, 247-264 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Boundary behavior of solutions to elliptic equations in general domains. (English) Zbl 1409.35073

EMS Tracts in Mathematics 30. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-190-3/hbk; 978-3-03719-690-8/ebook). x, 431 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Morera-type theorems in the hyperbolic disc. (English. Russian original) Zbl 1402.30002

Izv. Math. 82, No. 1, 31-60 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 1, 34-64 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Ergodic problems for Hamilton-Jacobi equations. (English) Zbl 1400.35070

Mitake, Hiroyoshi (ed.) et al., Dynamical and geometric aspects of Hamilton-Jacobi and linearized Monge-Ampére equations. VIASM 2016. Based on lectures at the Rutgers University, NJ, USA, 2013. Cham: Springer (ISBN 978-3-319-54207-2/pbk; 978-3-319-54208-9/ebook). Lecture Notes in Mathematics 2183, 129-139 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software